MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001); Pancreatitis (4481); Cholangitis (4821)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Note: this report pertains to one of six devices mentioned in the literature article.Refer to manufacturer reports # 3005099803-2024-05666, 3005099803-2024-05669, 3005099803-2024-05804, 3005099803-2024-05805 and 3005099803-2024-05806 for the associated device information.Boston scientific became aware of events involving jagwire guidewires, autotome rx sphincterotomes, pull type sphincterotomes, microknife needle knife papillotomes, and rx locking devices through the article, comparison of physician-controlled maneuver and assistant-controlled maneuver during endoscopic retrograde cholangiopancreatography, by min je sung, et al.Per the article, between january 2015 and december 2016, patients underwent an endoscopic retrograde cholangiopancreatography (ercp) procedure in which physician-controlled wire-guided cannulation (pcwgc) and/or assistant-controlled wire-guided cannulation (acwgc) cannulation techniques were used.In cases where pcwgc was utilized, the following occurred: pancreatitis, bleeding, perforation, cholangitis.In cases where acwgc was utilized, the following occurred: pancreatitis, bleeding, perforation.Please see the referenced article for full details.
 
Additional Manufacturer Narrative
Block a2: patients exact ages are unknown; however, it was reported in the literature article that all patients were over the age of 20.Block b3: the exact date of event was not reported.The retrospective study date january 1, 2015, is used for the estimated date of event between january 2015 and december 2016.Block d4, h4: the literature article did not provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block e1: initial reporter facility name: (b)(6), reported here as the name exceeded character limit for designated field.Block g2: literature source journal article: sung m, et al."comparison of physician-controlled maneuver and assistant-controlled maneuver during endoscopic retrograde cholangiopancreatography." yonsei med j 2024; https://doi.Org/10.3349/ymj.2023.0115 block h6: imdrf patient code e1021 captures the reportable event of pancreatitis.Imdrf patient code e0506 captures the reportable event of hemorrhage.Imdrf patient code e2114 captures the reportable event of perforation.Imdrf patient code e1109 captures the reportable event of cholangitis.

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20670722
Report Number3005099803-2024-05668
Device Sequence Number8502737
Product Code EZB
UDI-Device Identifier08714729648437
UDI-Public08714729648437
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00556001
Device Catalogue Number5600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date11/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown